Alert archive / Arkansas / River Flood Warnings in 2018

River Flood Warning 13, NWS Tulsa, OK

February 24, 2018Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this river flood warning at Feb 24, 2018, 5:18 PM CST for Crawford County, Sebastian County, Arkansas. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Feb 24, 2018, 5:18 PM CST (23:18 UTC)
Expired
Feb 25, 2018, 12:47 PM CST
In force
19 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Van Buren (VBUA4).

Action stage
22 ft
Minor stage
22 ft
Moderate stage
26 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

384 
WGUS44 KTSA 242318
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
518 PM CST Sat Feb 24 2018


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-250717-
/O.NEW.KTSA.FL.W.0013.180224T2318Z-180225T1822Z/
/VBUA4.1.ER.180224T2247Z.180225T0600Z.180225T1222Z.NO/
518 PM CST Sat Feb 24 2018

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Arkansas River at Van Buren
* until Sunday afternoon, or until the warning is cancelled.
* At 5:00 PM Saturday, the stage was 22.06 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 23.0 feet Sunday before dawn. The river will fall below flood 
  stage Sunday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$
4 follow-up statements
575 
WGUS84 KTSA 250200
FLSTSA
Flood Statement
National Weather Service Tulsa OK
800 PM CST Sat Feb 24 2018


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-250958-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-180225T1842Z/
/VBUA4.1.ER.180224T2247Z.180225T0600Z.180225T1242Z.NO/
800 PM CST Sat Feb 24 2018

...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until Sunday afternoon, or until the warning is cancelled.
* At 7:00 PM Saturday, the stage was 22.50 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to 
  near 23.0 feet Sunday before dawn. The river is expected to fall 
  below flood stage Sunday morning.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$
300 
WGUS84 KTSA 250804
FLSTSA
Flood Statement
National Weather Service Tulsa OK
204 AM CST Sun Feb 25 2018


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
ARC033-131-251603-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-180226T0336Z/
/VBUA4.1.ER.180224T2247Z.180225T0700Z.180225T2136Z.NO/
204 AM CST Sun Feb 25 2018

...Flood Warning extended until this evening...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until this evening, or until the warning is cancelled.
* At  1:00 AM Sunday, the stage was 23.53 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
  below flood stage by late this afternoon.
* Impact...At 24.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca. Some rural 
  roads near Lavaca may be impassable. Parts of Kelley Park northwest
  of downtown Fort Smith experience minor flooding.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$
928 
WGUS84 KTSA 251318
FLSTSA
Flood Statement
National Weather Service Tulsa OK
718 AM CST Sun Feb 25 2018


...The Flood Warning continues for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
ARC033-131-252117-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-180226T0400Z/
/VBUA4.1.ER.180224T2247Z.180225T0715Z.180225T2200Z.NO/
718 AM CST Sun Feb 25 2018

...Flood Warning extended until this evening...
The Flood Warning continues for
  The Arkansas River at Van Buren.
* until this evening, or until the warning is cancelled.
* At  7:00 AM Sunday, the stage was 23.03 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
  below flood stage by late this afternoon.
* Impact...At 23.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-252117-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-180226T1312Z/
/OZGA4.1.ER.180225T0955Z.180225T1800Z.180226T0712Z.NO/
718 AM CST Sun Feb 25 2018

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Monday morning, or until the warning is cancelled.
* At  6:00 AM Sunday, the stage was 357.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 357.8 feet by 
  this evening, then the river will fall below flood stage Monday 
  before dawn.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$
847 
WGUS84 KTSA 251847
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1247 PM CST Sun Feb 25 2018


...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
...The Flood Warning continues for the following rivers in 
Arkansas...Oklahoma...

  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC079-260247-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-180226T2220Z/
/PANO2.2.ER.180221T1710Z.180225T1830Z.180226T1620Z.NO/
1247 PM CST Sun Feb 25 2018

The Flood Warning continues for
  The Poteau River near Panama.
* until Monday afternoon, or until the warning is cancelled.
* At 12:30 PM Sunday, the stage was 35.50 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage by late Monday morning.
* Impact...At 35.0 feet, moderate flooding of agricultural lands occur
  from Panama to Arkoma. Some local and county roads in the 
  floodplain become impassable.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

ARC033-131-251917-
/O.CAN.KTSA.FL.W.0013.000000T0000Z-180226T0400Z/
/VBUA4.1.ER.180224T2247Z.180225T0715Z.180225T1609Z.NO/
1247 PM CST Sun Feb 25 2018

The Flood Warning is cancelled for
  The Arkansas River at Van Buren.
* At 12:00 PM Sunday, the stage was 21.51 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage late this morning.
* Forecast...The Arkansas River at Van Buren will continue falling 
  and remain below flood stage.
* Impact...At 22.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-260247-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-180226T0843Z/
/OZGA4.1.ER.180225T0955Z.180225T1800Z.180226T0243Z.NO/
1247 PM CST Sun Feb 25 2018

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until late tonight, or until the warning is cancelled.
* At 12:00 PM Sunday, the stage was 357.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue falling to below flood stage by 
  this evening.
* Impact...At 357.0 feet, flooding affects agricultural use lands 
  along the river downstream of the lock and dam in Franklin County. 
  Gas fields are also subject to flooding downstream. Equipment and 
  livestock should be moved to higher ground. North 5th Street in 
  Logan County near the Six Mile Levee begins to flood and may cut 
  off access to a nearby residence. 
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

Lacy

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 24, 3:22 PM CST, 1 hour 56 minutes earlier.

Area forecast discussion, Feb 24, 3:22 PM CST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
322 PM CST Sat Feb 24 2018

.DISCUSSION...

While there will be lingering flooding from the recent days rains,
the rains have ended as the system has cleared our area to the
east. So the main forecast concern shifts toward the middle of
next week. The active pattern we have been in over the past week
is expected to continue into next week, as the current trough
lifting out across the Plains will be replaced by another one in
the southwest CONUS early next week.

The southwest CONUS upper trough early next week will be more
progressive than the previous system, and is expected to eject
into the Plains by the middle of the week. The frontal boundary
getting shoved to the south today will eventually return north as
a warm front Tuesday into Tuesday night, and this will be when
rain chances return to the forecast. The GFS and ECMWF are in much
better agreement today compared to yesterday regarding the timing
and track of the system. Both models lift the frontal zone up into
the Arklatex region Tuesday night into Wednesday, and are hinting
that there will be an axis of heavier qpf north of the boundary
across SE OK into WC AR, fairly similar to the setup we've been
in over the past few days. Trends will need to be monitored for
the potential need for a flood watch as this time nears. The
severe weather potential with this system still remains uncertain.
While it appears that the true warm sector is not expected to lift
north into the region, both the EC and GFS show some
destabilization on the western fringe of the moist axis and ahead
of the Pacific front/dryline Wednesday afternoon.

Temperature wise, aside from low temps tonight and tomorrow night,
expect generally above average temps for the next several days
ahead of the next system, with 60s common for highs. Highs will
drop back to near normal behind the system Thursday, but should
warm back above average by next weekend.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   29  62  31  67 /   0   0  10   0
FSM   34  65  36  69 /  10   0  10   0
MLC   31  64  34  68 /   0   0  10   0
BVO   24  60  26  66 /   0   0  10   0
FYV   27  60  31  63 /   0   0  10   0
BYV   32  59  34  61 /  10   0   0   0
MKO   29  63  33  67 /   0   0  10   0
MIO   27  59  30  63 /   0   0  10   0
F10   29  63  33  66 /   0   0  10   0
HHW   37  66  38  69 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...none.
AR...none.

&&

LONG TERM....30
Hazardous weather outlook, Feb 24, 4:30 PM CST, 48 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
430 PM CST Sat Feb 24 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
430 PM CST Sat Feb 24 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

POOR VISIBILITY.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...After midnight.

DISCUSSION...
Areas of patchy fog will develop tonight across portions of
eastern Oklahoma and northwest Arkansas.  The fog could become
dense in a few areas and with temperatures falling below freezing
some elevated roadways, including bridges and overpasses could
become slick in spots.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation Not Anticipated.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and Monday...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.

EXTENDED DISCUSSION...

Drier conditions are forecast Sunday into the first part of next
week before thunderstorm chances return mid week as another low
pressure system looks to approach the region. Flooding could once
again become a concern across portions of southeast Oklahoma and
northwest Arkansas.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Feb 24, 11:43 AM CST, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CST SAT FEB 24 2018

ARZ010-019-OKZ069-072-074-076-241815-
Washington AR-Crawford AR-Haskell OK-Adair OK-Sequoyah OK-
Le Flore OK-
1143 AM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN HASKELL...SEQUOYAH...SOUTHERN
ADAIR AND NORTHERN LE FLORE COUNTIES UNTIL 1215 PM CST...

At 1142 AM CST, strong thunderstorms were located along a line
extending from Bunch to 3 miles southwest of Sallisaw to 2 miles
southeast of Keota. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Stilwell...
Cedarville...                     Natural Dam...
Prairie Grove...                  Muldrow...
Roland...                         Lincoln...
Keota...                          Mccurtain...
Gans...                           Marble City...
Moffett...                        Brushy...
Adair State Park...               Brushy Lake State Park...
Lee Creek...                      Bunch...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 2.
 Interstate 40 in Oklahoma between mile markers 303 and 328.

LAT...LON 3537 9443 3513 9497 3538 9487 3564 9483
      3564 9481 3573 9481 3605 9432 3568 9430
TIME...MOT...LOC 1742Z 236DEG 42KT 3570 9477 3541 9482 3524 9489

Lacy
Special weather statement, Feb 24, 11:59 AM CST, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1159 AM CST SAT FEB 24 2018

OKZ049-053-076-241845-
Choctaw OK-Pushmataha OK-Le Flore OK-
1159 AM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA...EASTERN
CHOCTAW AND SOUTHERN LE FLORE COUNTIES UNTIL 1245 PM CST...

At 1159 AM CST, strong thunderstorms were located along a line
extending from near Albion to 4 miles south of Nashoba to 5 miles
northeast of Hugo Lake State Park to 8 miles south of Goodland.
Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Rattan...
Albion...                         Octavia...
Big Cedar...                      Hugo Lake State Park...
Kiamichi...                       Whitesboro...
Messer...                         Raymond Gary State Park...
Nashoba...                        Cloudy...
Oleta...                          Muse...
Grant...                          Ord...
Fallon...                         Sobol...

LAT...LON 3388 9554 3392 9556 3413 9545 3467 9525
      3468 9506 3471 9506 3486 9445 3451 9446
      3451 9504 3425 9505 3424 9515 3394 9516
      3396 9523 3389 9526 3390 9526 3391 9527
      3387 9529
TIME...MOT...LOC 1759Z 249DEG 46KT 3467 9512 3442 9519 3412 9532 3386
9552

Lacy
Special weather statement, Feb 24, 12:07 PM CST, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 PM CST SAT FEB 24 2018

ARZ019-020-029-OKZ072-076-241845-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK-
1207 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...SOUTHERN
CRAWFORD...SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES UNTIL 1245 PM CST...

At 1206 PM CST, strong thunderstorms were located along a line
extending from 2 miles northeast of Muldrow to 4 miles northeast of
Spiro to 3 miles west of Cameron. Movement was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Charleston...
Greenwood...                      Alma...
Barling...                        Pocola...
Muldrow...                        Roland...
Lavaca...                         Spiro...
Arkoma...                         Mansfield...
Dyer...                           Hackett...
Hartford...                       Huntington...
Bonanza...                        Branch...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 14.
 Interstate 40 in Oklahoma between mile markers 317 and 328.
 Interstate 540 between mile markers 1 and 14.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3507 9425 3506 9425
      3506 9423 3497 9423 3496 9426 3496 9429
      3505 9468 3529 9464 3553 9464 3546 9381
      3531 9381
TIME...MOT...LOC 1806Z 280DEG 39KT 3543 9457 3528 9457 3512 9459

Lacy
Special weather statement, Feb 24, 12:45 PM CST, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1245 PM CST SAT FEB 24 2018

ARZ019-020-029-241915-
Sebastian AR-Franklin AR-Crawford AR-
1245 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...SOUTHEASTERN
CRAWFORD AND EASTERN SEBASTIAN COUNTIES UNTIL 115 PM CST...

At 1245 PM CST, strong thunderstorms were located along a line
extending from 6 miles south of Mulberry to 2 miles northwest of
Charleston to near Washburn to 3 miles southwest of Echo. Movement
was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Ozark...                          Charleston...
Greenwood...                      Mulberry...
Mansfield...                      Altus...
Branch...                         Denning...
Wiederkehr Village...             Bloomer...
Washburn...                       Fort Chaffee...
Caulksville...                    Etna...
Alix...                           Crossroads...
Liberty...                        Meg...
Milltown...                       Peter Pender...

This includes Interstate 40 in Arkansas between mile markers 33 and
42.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3499 9423 3499 9430 3517 9419 3531 9415
      3546 9417 3556 9370
TIME...MOT...LOC 1845Z 261DEG 41KT 3540 9408 3532 9407 3518 9411 3507
9418

Lacy
Special weather statement, Feb 24, 12:56 PM CST, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1256 PM CST SAT FEB 24 2018

ARZ020-241930-
Franklin AR-
1256 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY
UNTIL 130 PM CST...

At 1255 PM CST, strong thunderstorms were located along a line
extending from 4 miles northwest of Cass to 6 miles west of Ozark.
Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Ozark...                          Wiederkehr Village...
Cass...                           Jethro...
Barnes...                         Redding...
Watalula...                       Toney...
Turners Bend...                   Lonelm...
Taft...                           Cravens...
Paradise...

This includes Interstate 40 in Arkansas between mile markers 28 and
42.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3550 9371 3548 9398 3573 9393 3573 9391
      3574 9391 3575 9389 3576 9389 3576 9391
      3577 9391 3577 9370
TIME...MOT...LOC 1855Z 242DEG 45KT 3572 9390 3547 9394
Local storm report, Feb 24, 2:49 PM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CST SAT FEB 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FLASH FLOOD      5 NNW TAHLEQUAH         35.98N 95.00W
02/24/2018                   CHEROKEE           OK   PUBLIC

            RIVER/CREEK OVERFLOWING, FLOODING CROPLAND, YARD AND
            BASEMENT OF HOME.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 8:35 PM CSTFlash Flood WarningTSABenton, Washington13 hr
Feb 24, 9:09 AM CSTAreal Flood WarningTSABenton, Carroll, Madison, Washington12 hr
Feb 24, 12:07 PM CSTSpecial Weather StatementTSASebastian38 min
Feb 24, 12:45 PM CSTSpecial Weather StatementTSAFranklin30 min
Feb 24, 12:56 PM CSTSpecial Weather StatementTSAFranklin34 min

Nearby

River Flood Warnings in Arkansas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.